# SDR 9705729997

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL EXTERNAL TAIL CONE RELEASE HANDLE FROM RETAINING CLIPS.  ALSO, FOUND CABLE FRAYED ABOVE LOWER LATCH.  ADJUSTED RETAINING CLIPS, REPLACED CABLE AND RIGGED, OPERATIONAL CHECK OK.
